# SDR UALA2011082504553

- Difficulty date: August 24, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 63,671 hours, 11,682 cycles
- Engine: Pwa PW4077
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Condition: Discharged
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 BOTTLE USED DOOR 1L   *FIX JP :TO DF FOR REPLACEMENT.  MEL 3531J APPLIED REPLACED O2 BOTTLE.
